# SDR HALA2009121600586

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,593 hours, 33,107 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7600 · Engine Controls
- Part: Pseu
- Part number: 893602
- Part serial: B122
- Condition: Malfunctioned
- Part time: 15,926 hours, 38,799 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WITH AC CONFIGURED FOR LANDING OUT OF 1000 FT FINAL APPROACH PSEU FAIL FLASHED ON AND OFF SEVERAL TIMES, A/S FAST REF +10, AUTO THROTTLES WENT INTO LO SPEED PROTECT MODE, AND WENT FWD AUTO.  REMOVED AND REPLACED PROX SENSE ELEC UNIT IAW AMM 32-41-01. RTS TEST PASSED PERFORMED SLAT FUNCTIONAL TEST (AMM 27-80-720-801) NO DEFECTS NOTED.
